12. F. Castella, Th. Jecko, A. Knauf. Semiclassical resolvent estimates for Schrödinger operators with Coulomb singularities.

    (.ps) (.pdf) new version of the preprint of the IRMAR no 05-07, january 2007. Available on arXiv: math.FA/0702009,

    published in Annales Henri Poincaré 9, n. 4 (2008), p. 775-815.

    11. S. Golénia, Th. Jecko. A new look at Mourre's commutator theory.

    (.ps) (.pdf) preprint, april 2006, availlable on arXiv at math.SP/0607275,

    published in Complex Analysis and Operator Theory, Vol. 1, No. 3, p. 399-422, August 2007.

    10. F. Castella, Th. Jecko. Besov estimates in the high-frequency Helmholtz equation, for a non-trapping and C² potential.

    (.pdf) preprint, april 2005,

    published in J. Diff. Eq., vol. 228, issue 2, p. 440-485, sept. 2006.

    9. Th. Jecko. Non-trapping condition for semiclassical Schrödinger operators with matrix-valued potentials.

    New version (nov. 2004) (.ps) (.pdf) of the preprint 04-18, University of Rennes I,  march 2004, (.ps) (.pdf).

    published in Math. Phys. Electronic Journal, No. 2, vol. 11, 2005: (.ps) (.pdf).

    Erratum : (.ps)(.pdf), published in Math. Phys. Electronic Journal, No. 3, vol. 13, 2007: (.ps)(.pdf).

    8. Th. Jecko. From classical to semiclassical non-trapping behaviour: a new proof.

    Preprint 02-39, University of Rennes I,  september 2002. (.ps) (.pdf).

    published in C.R. Acad. Sci. Paris, Série I 338 (2004) 545-548.

    7. Th. Jecko. Semiclassical resolvent estimates for Schrödinger matrix operators with eigenvalues crossing.

    Preprint 01-42, University of Rennes I,  september 2001. (.ps) (.pdf).

    published in Math. Nachr. 257, 1, p. 36-54, 2003.

    6. Th. Jecko, J.C. Léger. Polygon shortening makes (most) quadrilaterals circular.

    (.ps) (.pdf).

    published in Bull. Korean Math. Soc. 39, 1, p. 97-111, 2002.

    5. V. Bach, Th. Jecko, J. Sjöstrand. Correlations asymtotics of classical lattice spin systems with nonconvex Hamilton function at low temperature.

    (.ps) (.pdf).

    published in Ann. H. Poincaré 1, p. 59-100, 2000.

    4. Th. Jecko. Approximation de Born-Oppenheimer de sections efficaces totales diatomiques.

    (.ps) (.pdf).

    published in Asympt. Ana. 24, p. 1-35, 2000.

    3. Th. Jecko, M. Klein, X.P. Wang.. Existence and Born-Oppenheimer asymptotics of the
    total scattering cross-section in ion-atom collisions.

    (.ps) (.pdf).

    published in "Long time behaviour of classical and quantum systems", proceedings of the
    Bologna AP-TEX international conference,
    sept. 1999, edited by A. Martinez and S. Graffi.

    2. Th. Jecko. Estimations de la résolvante pour une molécule diatomique dans l'approximation de Born-Oppenheimer.

    (.ps) (.pdf).

    published in Comm. Math. Phys. 195, 585-612, 1998.

    1. Th. Jecko. Classical limit of elastic scattering operator of a diatomic molecule in the Born-Oppenheimer approximation.

    (.ps) (.pdf).

    published in Ann. Inst. H. Poincaré, vol. 69, 1, p. 83-131, 1998.